MathSciNet Relay Station
MathSciNet bibliographic data
MR946654 33A30 (05A30 11P57 17B65)
Kadell, Kevin W. J. A proof of some $q$-analogues of Selberg's integral for $k=1$. SIAM J. Math. Anal. 19 (1988), no. 4, 944–968.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement